Previous |  Up |  Next

Article

Title: Asymptotic properties of derivatives of central dispersions of the $k$-th kind for the differential equation $y''=q(t)y$ (English)
Author: Staněk, Svatoslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 27
Issue: 4
Year: 1977
Pages: 644-662
Summary lang: Russian
.
Category: math
.
MSC: 34C10
idZBL: Zbl 0402.34020
idMR: MR0460794
.
Date available: 2008-06-09T14:26:12Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101502
.
Reference: [1] Bartušek M.: Connection between asymptotic properties and zeros of solutions of $y'' = q(t)y$.Arch. Math. 3, scripta fac. sci. nat. UJEP Brunensis, VIII : 113 - 124, 1972. MR 0340715
Reference: [2] Bartušek M.: On asymptotic properties and distribution of zeros of solutions of $y'' = q(t)y$.Acta F.R.N. Univ. Comenianae Math. XXXII (1975), 69-86. MR 0539861
Reference: [3] Bartušek M.: On asymptotic behaviour of central dispersions of linear differential equations of the second order.Časopis pro pěstování matematiky, 100 (1975), 255-260. MR 0387704
Reference: [4] Borůvka O.: Linear Differential Transformations of the Second Order.The English Universities Press Ltd, London 1971. MR 0463539
Reference: [5] Hartman P.: Ordinary differential equations.(in Russian), Moscow 1970. Zbl 0214.09101
Reference: [6] Neuman F.: A Role of Abel's Equation in the Stability Theory of Differential Equations.Aequat. Math. 6 (1971), 66-70. Zbl 0215.43803, MR 0299899, 10.1007/BF01833239
Reference: [7] Neuman F.: Distribution of zeros of solutions of $y'' = q(t) y$ in relation to their behaviour in large.Studia Sci. Math. Hungar. 8 (1973), 177-185. Zbl 0286.34050, MR 0333344
Reference: [8] Staněk S.: Asymptotic properties of dispersions of the differential equations $y'' = q(t) y$.Arch. Math. 2, scripta fac. sci. nat. UJEP Brunensis XI: 85-98, 1975. MR 0407379
Reference: [9] Staněk S.: On asymptotic properties of central dispersions of the $k$-th kind of $y'' = q(t) у$ with $k = 1, 2, 3, 4$.Arch. Math. 2, scripta fac. sci. nat. UJEP Brunensis ХII, 87-98, 1976.
Reference: [10] Tricomi F. G.: Differential equations.(in Russian), Moscow 1968.
.

Files

Files Size Format View
CzechMathJ_27-1977-4_15.pdf 1.802Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo